# A bit personal...

**URL:** <https://forum.mssociety.org.uk/t/a-bit-personal/23060>\
**Category:** New diagnosis and before diagnosis\
**Created:** [29 July 2013 07:24 UTC](https://forum.mssociety.org.uk/t/a-bit-personal/23060 "2013-07-29T07:24:56Z")\
**Posts on this page:** 2\
**Page:** 1

<div class="post-metadata">

**Author:** ![Inactive\_User](https://avatars.discourse-cdn.com/v4/letter/i/3e96dc/32.png) [@Inactive\_User](https://forum.mssociety.org.uk/u/Inactive_User)\
**Post date:** [29 July 2013 07:24 UTC](https://forum.mssociety.org.uk/t/a-bit-personal/23060/1 "2013-07-29T07:24:56Z")

</div>

Hey guys. Just wondering if there is any link between MS and thrash? It’s not a problem I’ve had more than a couple of times before but over the last year I seem to be getting it more and more often to the point where it’s now every few weeks ☹ Kaz xxx

---

<div class="post-metadata">

**Author:** ![ssdd](https://avatars.discourse-cdn.com/v4/letter/s/53a042/32.png) [@ssdd](https://forum.mssociety.org.uk/u/ssdd)\
**Post date:** [29 July 2013 09:31 UTC](https://forum.mssociety.org.uk/t/a-bit-personal/23060/2 "2013-07-29T09:31:59Z")

</div>

Hi Kaz,

I know your chances of getting it are higher for those with weakened immune systems and also the use of steroids and antibiotics all can cause thrush. I remember around the time of my first relapse i suffered thrush twice in 3 months - first time ever, never had it since though.

If it’s recurring regularly speak to your GP, they might be able to perscribe you something stronger than the over-the-counter meds.

Hope it eases for you soon. Laura x
